# SDR ABXA040083

- Difficulty date: February 17, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- Aircraft time: 57,773 hours, 59,653 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 9915510509
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING FORWARD OF DOOR ACTUATOR CRACKED.  REPLACED FITTING IAW DC-9 SRM 51-30-1 AND 51-30-5.
